Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Singulair

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 08-28-2010, 06:20 AM
jujubee jujubee is offline
Junior Member
 
Join Date: Aug 2010
Posts: 2
Lightbulb SERIOUS side effects

Hi,
I have been taking Singulair for roughly 6 years. Yes, it helps with my asthma, but at a price. I've been suffering with peripheral neuropathy for a year. I didn't know what was causing it. I had many tests done but nothing seemed to be the culprit. One day I had the idea of looking up the side effects of Singulair online and realized that I had developed almost all of them within the last year: weight gain, rashes and other skin problems, sinus pain, neuropathy, mood swings, anxiety, and depression. I'm worried I've developed Churg's-Strauss syndrome but I need to visit my doctor before confirming it (the doctor that didn't even suspect this could possibly be the source of my problems). My point is: be careful! The longterm effects of this drug can be devastating! Allergies can develop further down the line. It's awful that we (asthma sufferers) have to make these decisions: breath more comfortably with the risk of suffering other horrible side effects, or suffer with asthma.
Reply With Quote
  #2  
Old 11-23-2011, 04:06 PM
Cesar Vallenilla Cesar Vallenilla is offline
Junior Member
 
Join Date: Nov 2011
Posts: 4
Default SERIUS side effects

I went with my 4 years old daughter to a pediatric allergist due to her pediatric found problems in a blood test. The allergist prescribed Singulair 4mg, Allegra and Nasonex spray. About 4 weeks later started an Allergy in her body and their pediatric said it was an Urticaria (hives) due to the food, after several test she was hospitalized for a week a received a lot of steroids and a the diagnostic of allergy to the wheat flour, eggs and cow milk with a very restrictive diet. The recipe to our home was continuing Singulair, Allegra and Zyrtec. The urticaria come back again, her lips get very red, mild fever, sweating, heat in your body and the urticaria changed to a big problem, the leukocytes count down for about two weeks. To resume this "medical enigma", and after several weeks almost desperate thinking in everything as possible cause, my wife and i stopped the Singulair and Zyrtec (the urticaria started before of Zyrtech) and in this moment we have two weeks without urticaria and all symptoms are disappearing.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 09:04 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.